Cart (Loading....) | Create Account
Close category search window

A new reduction technique for a class of singularly perturbed optimal control problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gaitsgory, V. ; Sch. of Math., South Australia Univ., Pooraka, SA

We consider a class of singularly perturbed optimal control problems which may not be approximated by the reduced problems constructed via the formal replacement of the fast variables by the states of equilibrium of the “fast” subsystem considered with “frozen” slow variables and controls. We construct a reduced optimal control problem which provides a true approximation for the problems under consideration and write down the necessary and sufficient optimality conditions for this reduced problem

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 4 )

Date of Publication:

Apr 1995

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.